Home My Eye Disease Optic Nerve Diseases Amiodarone Optic Neuropathy
Amiodarone Optic Neuropathy
Wednesday, 08 April 2009 01:44

 

What is Amiodarone Optic Neuropathy? What is the treatment for Amiodarone Optic Neuropathy?

 

Amiodarone optic neuropathy is caused by the medication amiodarone which is used for treating heart arrhythmia conditions. One will experience a continual decrease in vision as long as they are taking amiodarone. Exact cause of the neuropathy is not known. Treatment options include discontinuing amiodarone. Often a head CT scan is done to aid the doctor in diagnosis.

 

Treatment

Discontinuing amiodarone (consult doctor)

 

Last Updated on Monday, 14 January 2013 00:02
 

Is your CORNEA thick enough for LASIK?

  The doctor said my cornea’s are too thin for LASIK.  What does that mean?  In order to have LASIK surgery ... Read more.

How To Clean Your Eyelids

  Eyelid scrubs are often recommended by eye doctors for varies conditions. Some of the more common conditions that eyelid scrubs ar... Read more.

My Child’s Eye Wanders (Eye Turn)

  An eye turn (strabismus) occurs when both eyes are not aligned straight. The eye will be turned outward or inward. ... Read more.

-
+
5

By using this website you signify your agreement to the Terms and Conditions Policy

Copyright © 2009 VisionOneSource.com. All Rights Reserved.